Feeling hot is found among people with High blood pressure, especially for people who are female, 60+ old, take medication Niaspan and have Blood cholesterol increased. We study 1,426 people who have Feeling hot and High blood pressure from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
High blood pressure can be treated by Lisinopril, Atenolol, Amlodipine besylate, Hydrochlorothiazide, Metoprolol tartrate (latest reports from 476,852 High blood pressure patients)
Feeling hot has been reported by people with rashes, constipation, feeling abnormal, weakness, pain in extremity (latest reports from 31,810 Feeling hot patients).
On Sep, 15, 2016
1,426 people who have High Blood Pressure and Feeling Hot are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
My wife suffers from Uveitis from time to time. She is HLAB27+ and Uveitis is induced for being HLAB27+. She seems to have Ankylosing Spondilyosis. So she takes sulphasazine ( Sazo 1000 two times). This sulphasazine has induced high blood pressure and accordingly, she has to take Telma-40. Earlier she was taking Amlopdine and Betaloc ( due to high pulse rate). Both it seem to promote Uveitis. This has been found from this ehealth group and so I am grateful to this group. So she is using Telma-40 and it seems to not promoting Uveitis. I have placed the issue of promoting Uveitis by Amlopidin/ Betaloc before doctors; but they are not willing to accept the truth. However, I am grateful to e-Health for finding out this truth. Regards.
Took a 300mg Pregabalin around about 18:00, then had dinner with a freind. Due to tolerance I didn't get any strong effects from the pregabalin. Later about 23:00 I was opening my post and found out the L-Glutamine I'd ordered had come. As usual I was taking my evening supplements of probiotics and magnesium citrate and I decided to try 5g of the L-glutamine, washed down with water. Within 15 minutes it felt like the pregabalin was coming on strong. I immediatly went to google to check there was not interactions with what I'd done. How stupid not to check that it was a safe combination. But luckily, its now 00:10 and I feel as if I've platowed. Wow, L-Glutamine really potentiated the Pregabalin. I was lucky the dose I had taken wasn't a really strong one or things might have been unpleasant. As it is, it is a pleasant surprise. Be careful there's something going on when you mix these two drugs and it could put you in a dangerous situation..
I've had Wegeners since 2003--13 years--and have used imuran for 11. I have neuropathy, bone spurs, and arthritis in my feet that are so painful, at times I feel like I can't walk any more. My rheumatologist just brushed me off by saying he'd raise my imuran to 100 mg and if that didn't help ...
I am 44 y/o male and have been taking lisinopril 15 mg for 3 years now and approximately 4 weeks ago stopped in attempt to control it with diet and exercise. Since I have stopped taking it I am lightheaded but yet my blood pressure is normal. This feeling of lightheaded happens randomly during ...
My wife suffers from Uveitis from time to time. She is HLAB27+ and Uveitis is induced for being HLAB27+. She seems to have Ankylosing Spondilyosis. So she takes sulphasazine ( Sazo 1000 two times). This sulphasazine has induced high blood pressure and accordingly, she has to take Telma-40. ...
I already have high blood pressure but ever time I take methotrexate my blood pressure raises very high, I take 3 tabs once a week, and for three or four days after I take it my blood pressure is very high, my blood pressure medication don't seem to lower my pressure for three or fur days then ...
Hi, I have been taking Flowmax for 4 days. The first 3 were fine. The 4th morning I am dizzy, tired and my blood pressure has risen from 122/68 to 133/80. I am 73 and do not take any other medications. Any comments or suggestions?
I have been taking Pristiq for a few years and all of the sudden may blood pressure has begun to rise. It has never been high in my 67 years, I have had success with Pristiq but am wondering if someone has tried an antidepressant that is similar. I do take 100mg.
Hi I have elevated Bp and some AFIB. I have been taking a really low dose of two different BP meds. Both meds drop my BP to normal levels but I feel tired and yawn all the time until the meds wear off late in the afternoon. Then it's time to take more. Does anyone else have this problem?
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.